Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Persistent dizziness

Premium Questions

Dr.    Prof. Kunal Saha MD

Hello, my daughter is 13 years old and has been experiencing dizziness since November of 2016. She ... point to vestibular migraines. She has missed months of school because the dizziness seems to be more ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Benard Shehu MD

Hi again, "I answered a medical query of yours some days back and just wanted to know if everything is fine with you." Thank you for asking! I still get dizziness on and off. I'm not exactly sure what sets ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sukhvinder Singh MD

Hello!My name is XXXXXXX I'm a 35 yo female going through some horrible dizziness for the last five ... months ago,the symptoms however started about three months after that.The dizziness has made me collapse... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr.  Ahmed Aly Hassan MD

Yesterday I became dizzy, numb from my waist down, and very unstable on my feet. I had taken my medication including tribenzor, bystolic , and crestor . I think I should not have taken all of those. Can ... View answer

Answered by : Dr. Ahmed Aly Hassan ( Orthopaedic Surgeon)
Dr. Sameer Kumar MD

Hi I have been feeling very sick at night dizzy and very bad headache. I don't take any medication. I am 27 yrs of age. I had the XXXXXXX coil fitted in February this year I have done a pregnancy test ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)

Public Forum Discussions

Dr.  Michelle Gibson James MD

My name is Brigette ...I was examined by my doctor and he found I have bppv,positional vertigo. He gave me drugs to cease the dizziness and headaches that I had but I see no progress in my state . I ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.   Albana Sejdini MD

I had a blocked artery on February 8th and I have been on medications for the issue ever since ... hour. Do you think this could be a drug interation affecting my equilibriam? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Srinivasa Sudhakar MD

as it happens just randomly, and maybe only once a month or even longer. I am on several different medications ... View answer

Answered by : Dr. Srinivasa Sudhakar ( Homeopath)
Dr. SUSHANT MD

I m a 57 year old female, not overweight and in good physical shape with no known medical ..., though, they are happening much more often, sometimes up to 10 or 15 per minute and a little dizziness ... View answer

Answered by : Dr. SUSHANT ( General & Family Physician)
Dr. Aida Quka MD

I m feeling dizzy for the last couple days. I haven t slept well for a few days. Could ... medication ? I do have my yearly physical this Monday so I ll talk to her about this. Was looking ... View answer

Answered by : Dr. Aida Quka ( Neurologist)

Mobile Questions and Answers

Dr.  Prasad MD

Persistent dizziness with multiple bouts of vomiting is concerning and needs immediate medical attention. So if you are still dizzy and continue to vomit you should visit the ER. Many a times...

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan